# SDR CALA0400655

- Difficulty date: September 27, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 42,279 hours, 9,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF CABIN FLOORBEAM CORRODED AT STA 740, LBL 14 TO RBL 8.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 203.
